# SDR C2XA03IA080

- Difficulty date: August 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145
- Aircraft serial: 145654
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3499 FROM RDU TO IAH, CREW REPORTED THAT THERE WAS A BURNING SMELL IN THE COCKPIT.  THE CREW ELECTED TO DIVERT AND LANDED AT HSV WITHOUT FURTHER INCIDENT.  THE FAN WAS DEFFERED UNDER MEL 21-23-03.  THE MEL WAS CLEARED ON 8/8/2003 IN EWR WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED FAN.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
